# SDR SWAA2021040726087

- Difficulty date: October 27, 2020
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N8656B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42530
- Aircraft time: 20,775 hours, 9,097 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT. FLOOR PANEL 120DF HAS CORROSION AROUND EDGES / EVALUATED CORROSION ON FWD CARGO COMPT. FLOOR PANEL 120DF AND FOUND TOTAL LENGTH OF DAMAGE EXCEEDS 20' MAXIMUM ALLOWED - OUT OF LIMITS IAW SRM 53-00-53-1A-1 FABRICATED NEW PANEL 120DF IAW AMM 25-52-01-201-801 AND BOEING DWG 453A1610 REV F; TREATED AND PRIMED IAW AMM 51-21-41-370-802 AND AMM 51-21-72-370-804 ATAG AS6778 P/N 457A1610-20
